# SDR DL76G071187

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 43,576 hours, 6,589 cycles
- Engine: Ge CF680C2B6F
- Engine time: 25,374 hours, 38,164 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Part time: 25,374 hours, 38,164 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT APU SHUT DOWN ON ENGINE START.  STARTED ENGINE AT GATE NDF OK.  PERFORMED BITE OF ECU LAST SHUTDOWN HIGH OIL TEMP CHECK APU OIL AND FILTER POP OUT.  ALL CHECKS NORMAL, OK FOR SERVICE.
